Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: at least indirectly Phillipa

Posted by Ron Hill on August 21, 2009, at 20:48:01

In reply to Re: at least indirectly, posted by Phillipa on August 21, 2009, at 20:21:02

> What????Calcium? Ratio is 2 of calcium to l or magnesium. Have to supplement with it as arthritis and osteopororis and Vita D is fine. Tested for it. I don't get how calcium can be depressing? Phillipa

Jan,

Everyone responds differently to vitamins and meds.

All I was saying is that, for me, a calcium supplement causes depression. I do not know why. However, like Scott said, I suspect it is a Ca to Mg ratio issue.

--Ron


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ron Hill thread:912171
URL: http://www.dr-bob.org/babble/20090818/msgs/913416.html